Copaxone for multiple sclerosis

Common Questions and Answers about Copaxone for multiple sclerosis

copaxone

Copaxone is made by Teva Pharmaceutical Industries Ltd. For more information, visit the Copaxone website, or call Shared Solutions at 1-800-887-8100.
Should I start with my PCP to see if it is my back or go straight to my neurologist? I am on Copaxone, but I was off of the shots for 6 mos prior to this last MRI for insurance reasons. My concern is that I developed these lesions while off of my shots and what I have been feeling are the results of this lapse in treatment.
//www.medhelp.org/posts/Multiple-Sclerosis/Injection-site-reactions--can-you-tell-me-if-this-is-normal/show/1354717 Michael, you might want to warm the area before injecting rather than ice it. Some people have had good results with that. It has also been suggested to use witch hazel pads (or lotion on a cotton ball) to help ease sting or discomfort after injection. I keep some in the 'frig. I don't need it often anymore but it works well when I do.
Can't believe I found it this quick! http://www.medhelp.org/posts/Multiple-Sclerosis/Injecting-Copaxone-into-arm/show/1418784?personal_page_id=781750#post_6481467 And, btw, I don't think we've talked before. A belated welcome. Glad to have you here. Sorry it's MS that brought us both here but glad to have another person present helping us all find the best way to live with it.
Sometimes it will reverse itself with no reason. I will hope that happens for you. Do you see a neurologist for treatment? I hope you will come back here often and share more of your story when you feel like it. We are a compassionate group with members from all over the world.
Currently IV injection of Solu-Medrol 1g being given ( Esomeprazole sodium powder for solution for injection being given to prevent acidity in the stomach ). but the health is not improving, before admitting to the hospital she was walking, but now left leg is showing less sense and not able to walk, left hand also started having less sense. I donot know what to do. Blood sample test shows all the RBC, WBC etc., with in the limit the disease is curable, Please reply early, .
(I always thought these classifications were somewhat arbitrary, anyway). If not, you may inquire about Copaxone; I believe this was tried for PPMS. Also, I think there is currently a study looking at the oral drug Fingolimod in PPMS.
) of the physician who undiagnosed me I have not been prescribed MS modifying drugs, I wanted to continue Copaxone which I had been on for nearly 10 years. I have not been on it for 3 years! I was led to believe it was a conversion disorder - it is not. I am emotional at times - that lability hits me - and this always precedes mostly an exacerbation of the ataxia, etc.
I have had RR multiple sclerosis since I was 10 ish diagnosed (finally) in 2008. Had routine MRi of head and neck last month, everything is stable for 2 years now. Thank you Tysabri! My question is the impression of my mri stated T1 and T2 disease burden is at least moderate ( written for head and cervical MRI). Also JCV negative this whole time can I stay on Tysabri indefintely as long as I am negative?
my wife of 3 years ( an ms patient since her mid 20s and is now 35) had stopped taking her copaxone consistantly for a little over 30 days. Her verbal and physical abuse came to a head when she hit me during a night of drinking. could the abusive behaviour be directly or indirectly associated with her not taking her medication?
Doctor, (and everyone else who can comment) I have relapsing remitting multiple sclerosis. I am a 23 year old woman. I am on Copaxone for MS, Vit D, Vit B12 and on a vegan diet. I only see floaters/flashes when I'm having an MS associated neurological symptom. I've noticed a pattern with this. And when I'm not having neurological symptoms, I don't see them. My retina specialist told me that MS can cause floaters/flashes for sure.
I've been on Copaxone for 12 years. Why not quit it. I'me classed as 2nd Progress and I feel like stopping .
This doesn't appear to be an uncommon reaction Linda. A few of us here experienced the same type of thing recently and also brought our questions to the forum membership. Here's a link to one of our recent discussions. Maybe it will give you some ideas to try. Just don't give up. It gets better - usually. http://www.medhelp.org/posts/Multiple-Sclerosis/Copaxone-reaction-help/show/1225955?
Ive been on Copaxone for approx. 4 weeks now. It is going well and for the first couple of weeks after I injected the red lump that developed would be gone by the next day. Recently though this red lump is staying around and becoming very itchy, Im now 5 days since injecting in one area and still red lump. Ive also started to have waves of feeling really clammy and hot,this passses after 4 minutes then it comes again. Usually starts an hour after I inject.
when i tried to voice my opinion to the doctor in july 08 and let him know that i feel i do not have ms and wanted him to test me for other possiblities for the white matter; because i feel the dizziness i sometime have was side effects from my allegy and sinus (have bad sinus problems and terrible allegies), benadry helps. he did not like it and told me if i wasnt satisfied with him to find another doctor. i still strongly feel as if he diagnosed to fast without ruling out other things.
org/health_pages/Multiple-Sclerosis/DRAFT---The-Disease-Modifying-Drugs/show/1192?cid=36 Some names often referred to as CRABs are Copaxone, Rebif, Avonex, Betaseron and there is also Tysabri. Many members can fill in the blanks I've left out so I'll keep this brief just to get you started. Most stem cell replacement for MS I've read about is only conducted through clinical trials. It's not the typical treatment at this time. Dysphasia due to parapalegia? Or, MS induced?
Hedström A, Hillert J, Olsson T, Alfredsson L. Alcohol as a Modifiable Lifestyle Factor Affecting Multiple Sclerosis Risk. JAMA Neurol. 2014;():. doi:10.1001/jamaneurol.2013.5858.
i already know a lot about multiple sclerosis and copaxone since my mother has it as well) anyways, im flying for the first time in my life on November 2nd. Im nervous because itll be my first time and ill be carrying about a months worth of copaxone with me. does anyone have any advise about flying with ms and copaxone?
http://www.medhelp.
//www.medhelp.org/posts/Multiple-Sclerosis/Injecting-Copaxone-into-arm/show/1418784?personal_page_id=781750#post_6481467 http://www.medhelp.org/posts/Multiple-Sclerosis/Copaxone/show/1432531 http://www.medhelp.org/posts/Multiple-Sclerosis/Injection-site-reactions--can-you-tell-me-if-this-is-normal/show/1354717 Hope something in there helps for now. Off-hand I'd look at massaging and rotating sites.
My last flare up was October and I am in a flare again now. I too am declining quickly and have been on copaxone for a week and a half. Luckily I am not allergic to solumedrol and will start another course tomorrow or Tuesday. They say I am RRMS also. I dnt think I am but only time can tell. Thats the hardest part. The waiting! I hope you can find sme solace here knowing that you are not alone.
My insurace company was being billed $6,900/month for my Tysabri infusions, $6,000 for the drug and $900 for the actual infusion. My out of pocket for the year was $500-$600. My out of pocket for Ampyra was $300/month. That is until I said "Pretty Please" at which time it went down to $40/month. Like the guy from Tufts said, drug pricing is a Black Box thing...
http://www.medhelp.org/posts/Multiple-Sclerosis/Injecting-Copaxone-into-arm/show/1418784 ...and it seems to make the fatty arm area easier for me to reach. I'm going to try it for a while, but wanted to make sure I didn't need to figure out some way to get the needle right-side-up before injecting.
MedHelp Health Answers